# SDR DALA2015012900776

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 65,037 hours, 48,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SLIDE LANYARD AT THE L1 DOOR FREYED AND DAMAGED.  MAINTENANCE REPLACED SLIDE LANYARD ASSY AT L-1 DOOR. CKS OK.
